MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Failure of Implant (1924); Obstruction/Occlusion (2422)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the alto stent graft system (one alto main body and three (3) ovation ix iliac limbs).Post-deployment, while attempting to advance the q50 merit medical balloon to mold the rings, the nose cone of the balloon became caught on the distal suprarenal portion of the alto main body, pushing the alto main body proximally about 1cm and partially covering left renal.Arm access was obtained, and the left renal was successfully stented.There seemed to be seal in the neck at the second ring; however, the final angio showed a possible type ia endoleak or type ii endoleak.The patient left the operating room and was being monitored.(reported under mfr# 3008011247-2022-00047).Several hours post-procedure the patient developed a cold leg and was brought back into the operating room.The right limb was not getting flow do to the alto main body legs becoming a little twisted and occluding on the right side.Two non-endologix balloon-expandable stents were implanted at the level of the second sealing ring and into the legs of the main body.Normal flow was achieved and the stenting at the second ring also resolved the type ia endoleak.The final angio looked perfect.The patient was reported to be doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the occlusion of the iliac stent (immediately post index procedure on (b)(6) 2022) placed into the right common iliac artery and additional endovascular procedure complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Procedure related harms, device, user, or anatomy relatedness of this event/incident could not be determined with the medical records available for review.The final patient status remains unknown.The final patient status was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.G3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the occlusion of the iliac stent (immediately post index procedure on (b)(6) 2022) placed into the right common iliac artery and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, or anatomy relatedness of this event/incident could not be determined with the medical records available for review.The right common iliac artery was off-label at 37mm and should be 8-25mm.It is unclear if this contributed to the reported event.The final patient status was discharged on the fifth postoperative day following the initial evar procedure to acute rehab.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B6: relevant tests and lab data ¿ updated.G3: awareness date ¿ updated.H6: investigation type codes - remove code 4119.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key14437641
Report Number3008011247-2022-00050
Device Sequence Number14729194
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)250215(10)FS021222-11
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model NumberTV-AB2080-N
Device Lot NumberFS021222-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer08/12/2022
09/12/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date08/22/2022
09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS021122-01).; OVATION IX ILIAC LIMB (LN FS021922-11).; OVATION IX ILIAC LIMB (LN FS030922-43).; OVATION PRIME FILL POLYMER (LN FF070121-03).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale